# SDR CALA2023042101184

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 143A5810596
- Condition: Damaged
- Location: Flr Pnl 231kf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) (PARTS RACK) MAIN CABIN FLOOR PANEL 231KF HAS DAMAGED FIBERGLASS ON UPPER SURFACE. TRANSCRIBED FROM HAECO GSO NR 9282151. CLEANED, SANDED AND REMOVED DAMAGE AND REPAIRED IAW B737-900ER S RM 53-00-50-2R.  HAECO GSO MECH V039276  INSP QC002 CLEANED,SANDED AND REMOVED DAMAGE AND REPAIRED IAW B737-900ER SRM 53-00-53-2R REF HAECO GSO MECH V039276 INSP QC002
